# SDR 2007UALA00928

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Bs 590 Rbl 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT STA 590, RBL 30 AND AISLE LIGHT AT STA 1430, LBL 30, WIRE HARNESS DAMAGED.    [SUP 4-17-07]  REPAIRED EEL LIGHT AT STA 590, RBL 30 WIRE HARNESS PER BSWPM 20-30-12. REPLACED WIRE HARNESS TO AISLE EEL LIGHT AT STA 1430.
